Alert archive / Alabama / Flash Flood Warnings in 2013

Flash Flood Warning 54, NWS Mobile, AL

December 22, 2013Clarke County, Monroe County, Alabama

NWS Mobile, AL issued this flash flood warning at Dec 22, 2013, 5:21 AM CST for Clarke County, Monroe County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 22, 2013, 5:21 AM CST (11:21 UTC)
Expired
Dec 22, 2013, 8:15 AM CST
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Clarke County, AL, Monroe County, AL

The radar

The Mobile radar (KMOB), 119 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 714 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
714 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
1.8
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WGUS54 KMOB 221121
FFWMOB
ALC025-099-221415-
/O.NEW.KMOB.FF.W.0054.131222T1121Z-131222T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
521 AM CST SUN DEC 22 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  EAST CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 815 AM CST

* AT 517 AM CST...VERY HEAVY RAINFALL WAS INDICATED OVER THE
  WARNED AREA AND RADAR ESTIMATES SHOW AROUND 2 TO 2.5 INCHES OF
  RAINFALL   HAS OCCURRED OVER THE PAST HOUR WITH ADDITIONAL HEAVY
  RAINS CONTINUING TO FALL. THIS WILL LIKELY CAUSE FLASH FLOODING IN
  THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHATLEY

LAT...LON 3165 8777 3174 8758 3176 8746 3146 8764
      3150 8776

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 22, 5:21 AM CST, 0 minutes earlier.

Area forecast discussion, Dec 22, 5:21 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
521 AM CST SUN DEC 22 2013

.SHORT TERM...TODAY AND TONIGHT....A SHORTWAVE IMPULSE CONTINUES TO
DAMPEN AS IT LIFTS NORTHEASTWARD TOWARD THE UPPER MIDWEST AND GREAT
LAKES REGION THIS MORNING...WHILE A LONGWAVE TROUGH IS SLOWLY
PROGRESSING EASTWARD ACROSS THE CENTRAL CONUS. A SURFACE COLD FRONT
MEANWHILE CONTINUES TO SLOWLY ADVANCE ACROSS THE MISSISSIPPI VALLEY
REGION EARLY THIS MORNING...WHILE A PRE-FRONTAL TROUGH EXTENDS FROM
SOUTHEAST LOUISIANA AND MISSISSIPPI...THROUGH NORTHWEST AND NORTH
CENTRAL ALABAMA. RADAR TRENDS DURING THE PAST COUPLE OF HOURS HAVE
SHOWN THE GRADUAL INTENSIFICATION OF OUR EXPECTED QUASI-LINEAR
CONVECTIVE SYSTEM ALONG AND AHEAD OF THE APPROACHING BOUNDARY...WITH
THE QLCS GENERALLY EXTENDING FROM FAR SOUTHEAST LOUISIANA...THROUGH
SOUTHEAST MISSISSIPPI AND INTO INTERIOR SOUTHWEST ALABAMA AS OF 4 AM
CST. MLCAPE WITHIN THIS REGION HAS GENERALLY AVERAGED BETWEEN 500-800
J/KG...BUT SHEAR PROFILES REMAIN IMPRESSIVE WITH 50-60 KNOTS OF 0-6
KM SHEAR...WITH THE KMOB VAD WIND PROFILER ALSO SHOWING 40-50 KNOTS
OF SOUTHERLY WIND FLOW IN THE 1000-5000 FT AGL LAYER. LOW LEVEL FLOW
WILL CONTINUE TO VEER MORE SOUTHWESTERLY THROUGH THE EARLY MORNING
HOURS...BUT GIVEN THE MAGNITUDE OF DEEP LAYER SHEAR AND THE AVAILABLE
MARGINAL INSTABILITY...THERE WILL BE A LINGERING ISOLATED SEVERE
THREAT WITHIN THE QLCS THROUGH THE MORNING HOURS. THE PRESENCE OF THE
STRONGER LOW LEVEL JET HAS KEPT WINDS ELEVATED AROUND KMOB EARLY THIS
MORNING...WITH FREQUENT GUSTS BETWEEN 30-40 MPH NOTED. WE HAVE OPTED
TO ISSUE A WIND ADVISORY FOR MOBILE/BALDWIN COUNTIES UNTIL NOON CST.
AREAS OF FOG ARE ALSO STILL IMPACTING IMMEDIATE COASTAL AREAS AS
EVIDENCED BY BEACH CAMS AND PORTS OBSERVATIONS. WE WILL CONTINUE THE
DENSE FOG ADVISORY UNTIL NOON CST.

CONCERNS ARE NOW BECOMING MORE FOCUSED ON A HEAVY RAIN/FLOODING
THREAT ACROSS MUCH OF OUR REGION TODAY. SHORT RANGE SOLUTIONS ARE
IN GOOD AGREEMENT WITH SLOWLY SHIFTING AN AXIS OF ANOMALOUSLY HIGH
PWATS BETWEEN 1.75 AND 2 INCHES EASTWARD ACROSS MUCH OF OUR CWFA
THROUGH THE DAY. RADAR IS ALREADY ESTIMATING THAT 1 TO 3 INCHES OF
RAIN WITH ISOLATED HIGHER TOTALS HAS ALREADY FALLEN UNDERNEATH THE
STRONGER STORMS EMBEDDED WITHIN THE QLCS OVER PORTIONS OF SOUTHEAST
MS AND INTERIOR SOUTHWEST AL EARLY THIS MORNING...AND EXPECT THIS
TREND TO CONTINUE AS THE CONVECTIVE LINE PROGRESSES EASTWARD THROUGH
THE DAY. WE DID CONSIDER A FLASH FLOOD WATCH ACROSS AREAS ALONG AND
EAST OF I-65 TODAY...BUT HAVE HELD OFF GIVEN THE ANTECEDENT DRY
CONDITIONS. WILL MENTION THE POTENTIAL OF RIVER/URBAN FLOODING...AND
LOCALIZED FLASH FLOODING IN THE HWO TODAY AND CONTINUE TO MONITOR.
STORM TOTAL RAINFALL/QPF BETWEEN 2 AND 4 INCHES WITH ISOLATED TOTALS
OVER 5 INCHES STILL LOOKS REASONABLE THROUGH TONIGHT...WITH THE AXIS
OF HEAVIER RAIN GRADUALLY BECOMING FOCUSED ACROSS LOCATIONS ALONG
AND EAST OF I-65. IN TERMS OF POPS...WILL HAVE CATEGORICAL 80-100
PERCENT COVERAGE DRAWN ALONG THE DEEP LAYER MOIST AXIS THROUGH THIS
AFTERNOON. THE AXIS OF DEEP LAYER MOISTURE WILL GRADUALLY SHIFT
EASTWARD TONIGHT...BUT WILL STILL REMAIN ORIENTED ALONG AND EAST OF
I-65...WHERE WE WILL MAINTAIN HIGH POPS AND MENTION OF LOCALLY HEAVY
RAIN THROUGH THE EVENING HOURS. A GRADUAL DECREASING TREND IN POPS
SHOULD OCCUR OVER WESTERN PORTIONS OF THE CWFA AFTER MIDNIGHT...WITH
RAIN STILL LOOKING LIKELY OVER THE WESTERN FLORIDA PANHANDLE AND
ADJACENT SOUTH CENTRAL ALABAMA LATE TONIGHT. TEMPS TODAY WILL BE A
CHALLENGE GIVEN HIGH RAIN COVERAGE AND CLOUD COVER...AND THE
APPROACHING BOUNDARY. GENERALLY TRENDED NUMBERS A LITTLE HIGHER IN
THE EAST AND A LITTLE COOLER IN THE NORTHWEST.

ONE FINAL NOTE...MODERATE TO STRONG SOUTHEASTERLY TO SOUTHERLY
FLOW...SWELL PERIODS AROUND 7 SECONDS...AND HIGHER TIDAL RANGES WILL
SUPPORT A HIGHER RISK OF RIP CURRENTS ALONG THE BEACHES TODAY. WILL
ISSUE A CFW FOR A HIGH RIP CURRENT RISK THROUGH 6 PM TODAY. /21

.LONG TERM...MONDAY THROUGH NEXT SUNDAY...STRONGER SHORTWAVE ROUNDS
THE BASE OF THE SHARPENING UPPER TROUGH OVER THE MS RIVER VALLEY
GIVING THE FRONT THE FINAL BIG PUSH EAST OF OUR AREA...WITH STRONG
COLD ADVECTION EXPECTED ON THE BACKSIDE OF THE SYSTEM THROUGH
MIDWEEK. WE CONTINUE WITH LIKELY POPS FOR MAINLY RAIN/ELEVATED
SHOWERS MONDAY MORNING IN THE EAST TAPERING TO SLIGHT CHANCE IN THE
NORTHWEST...CLEARING THE RAIN OUT TO THE EAST IN THE AFTERNOON HOURS
ON MONDAY. THE BIG STORY IN THE EXTENDED FORECAST WILL BE THE COLD
TEMPERATURES EXPECTED CHRISTMAS EVE AND CHRISTMAS MORNING. MODEL
GUIDANCE IS TRENDING COLDER OVER THE INLAND AREAS WITH LOWER TO
MIDDLE 20S EXPECTED NORTH OF HIGHWAY 84 WITH UPPER 20S TO LOWER 30S
JUST INLAND OF THE COAST BY CHRISTMAS MORNING. WE EXPECT A FREEZE
EACH NIGHT OVER THE INLAND AREAS AGAIN THURSDAY AND FRIDAY MORNINGS
BEFORE WE SEE A WARMUP. GFS HAS A WEAK MIDLEVEL SHORTWAVE MOVING
ACROSS THE NORTHERN GULF LATE IN THE WEEK...BUT THE AIRMASS LOOKS TO
BE TOO DRY TO SUPPORT RAIN CHANCES AND WE DID NOT MENTION RAIN
CHANCES THROUGH NEXT WEEKEND.  05/JG

&&

.AVIATION...[12Z TERMINAL FORECAST DISCUSSION]...IFR CIGS WILL REMAIN
PREVALENT ACROSS THE REGION EARLY THIS MORNING...POSSIBLY
OCCASIONALLY LIFTING TO MVFR NEAR SHRA/TSRA.  SOUTHERLY WINDS WILL
REMAIN BREEZY...GUSTING OVER 30 KT AT TIMES NEAR KMOB...AND TO 20-25
KT AT TIMES AT KBFM/KPNS. AN INTENSIFYING LINE OF CONVECTION WILL
CONTINUE TO SPREAD EASTWARD ACROSS/NEAR THE TERMINALS THROUGH THE
MORNING. THIS WILL RESULT IN PERIODS OF HEAVY RAIN...THUNDER...AND
ASSOCIATED IFR/MVFR CONDITIONS. THE BEST WINDOW FOR CONVECTION WILL
BE BETWEEN 12-16Z AT MOB/BFM AND 14-18Z AT PNS. EVEN AS HEAVIER
CONVECTIVE ACTIVITY SHIFTS EAST OF THE AFTERNOON...RAIN WILL LIKELY
CONTINUE AT THE TERMINALS THROUGH THE EVENING WITH MVFR TO
OCCASIONAL IFR CIGS. THE COLD FRONT PUSHES THROUGH SUNDAY
EVENING...WITH FROPA THROUGH PNS BY 04-06Z. /21

&&

.MARINE...AREAS OF DENSE MARINE FOG WILL PERSIST NEAR THE
BAYS/SOUNDS AND NEARSHORE WATERS THIS MORNING...AND WILL MAINTAIN
THE DENSE FOG ADVISORY UNTIL NOON CST. A MODERATE TO STRONG
SOUTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS
AFTERNOON...WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED OVER THE
OFFSHORE WATERS THROUGH MID AFTERNOON. A LINE OF HEAVY SHOWERS AND
POSSIBLE STRONG THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE MARINE
AREA THROUGH TONIGHT AHEAD OF A COLD FRONT APPROACHING FROM THE
WEST. THE COLD FRONT IS EXPECTED TO MOVE ACROSS THE MARINE AREA LATE
TONIGHT. A MODERATE TO STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE
OF THE FRONT ON MONDAY...CONTINUING THROUGH MIDWEEK.  /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      77  52  59  32  53 / 100  80  20  10  00
PENSACOLA   78  56  62  35  56 / 100  90  60  10  00
DESTIN      73  60  65  38  56 /  90  90  70  10  00
EVERGREEN   76  54  59  29  53 / 100  80  40  10  00
WAYNESBORO  69  44  56  27  53 /  60  40  20  10  00
CAMDEN      73  50  56  28  52 / 100  70  30  10  00
CRESTVIEW   78  57  62  33  55 / 100  90  70  10  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

     DENSE FOG ADVISORY UNTIL 9 AM SUNDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

     WIND ADVISORY UNTIL NOON SUNDAY FOR THE FOLLOWING ZONES: LOWER
     BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER MOBILE...

FL...DENSE FOG ADVISORY UNTIL 9 AM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...NONE.
GM...DENSE FOG ADVISORY UNTIL NOON SUNDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...

     SMALL CRAFT ADVISORY UNTIL 3 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Dec 21, 4:13 PM CST, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
413 PM CST SAT DEC 21 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-222215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
413 PM CST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT THROUGH SUNDAY AFTERNOON

STRONG SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 30 MPH
ACROSS MUCH OF THE AREA UNTIL MIDNIGHT. A WIND ADVISORY IS IN EFFECT
FOR ALL AREAS THROUGHOUT THE EVENING.

AREAS OF FOG...POSSIBLY DENSE AT TIMES...WILL BE LIKELY THROUGH
MIDDAY SUNDAY ACROSS COASTAL ALABAMA AND NORTHWEST FLORIDA. A DENSE
FOG ADVISORY IS IN EFFECT UNTIL NOON SUNDAY.

A LINE OF SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND THE WESTERN
FLORIDA PANHANDLE TONIGHT INTO SUNDAY MORNING AS A VIGOROUS UPPER
LEVEL STORM SYSTEM MOVES EAST-NORTHEAST OVER THE LOWER MISSISSIPPI
RIVER VALLEY AND CENTRAL GULF STATES. SOME OF THE STORMS IN THIS LINE
COULD BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
ISOLATED TORNADOES. THE THREAT FOR SEVERE WEATHER WILL SLOWLY
DIMINISH THROUGH SUNDAY AFTERNOON...BUT PERIODS OF VERY HEAVY RAIN
COULD PRODUCE SOME LOCALIZED FLOODING MOSTLY EAST OF THE I-65
CORRIDOR AND OVER THE WESTERN FLORIDA PANHANDLE.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BECOME
NECESSARY LATE TONIGHT INTO SUNDAY MORNING.

GMZ630>635-650-655-670-675-222215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
413 PM CST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT THROUGH SUNDAY AFTERNOON

A STRONG SOUTHERLY WIND FLOW AND SEAS OF 5 TO 7 FEET WILL CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT AND SUNDAY.

AREAS OF DENSE FOG WILL AFFECT INLAND BAYS AND SOUNDS AND ALONG THE
IMMEDIATE COAST TONIGHT THROUGH SUNDAY MORNING. WIDESPREAD DENSE FOG
WILL LIKELY REFORM EARLY THIS EVENING LIFTING SLOWLY EARLY SUNDAY AS
A LINE OF HEAVY SHOWERS AND THUNDERSTORMS APPROACH FROM THE WEST.

A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE
ALONG THE LINE LATE TONIGHT AND SUNDAY AHEAD OF A COLD FRONT
APPROACHING FROM THE WEST.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

A MODERATE TO STRONG NORTHERLY WIND FLOW IN WAKE OF A COLD FRONT
WILL GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE SUNDAY
NIGHT THROUGH MIDWEEK.

In the hours before

Special weather statement, Dec 22, 3:01 AM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
301 AM CST SUN DEC 22 2013

ALZ051>053-221000-
CHOCTAW AL-WASHINGTON AL-CLARKE AL-
301 AM CST SUN DEC 22 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHOCTAW...
NORTHERN WASHINGTON AND CLARKE COUNTIES IN SOUTHWEST ALABAMA...
THROUGH 400 AM CST...

AT 259 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 14 MILES SOUTH OF BUTLER TO 8 MILES SOUTHWEST OF
CHATOM...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHATLEY...            THOMASVILLE...        JACKSON...
  GROVE HILL...         FULTON...             COFFEEVILLE...
  SAINT STEPHENS...     MILLRY...             LEROY...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 4:10 AM CSTAreal Flood AdvisoryMOBWashington2 hr
Dec 22, 4:25 AM CSTFlash Flood WarningMOBWashington3 hr
Dec 22, 5:05 AM CSTWind AdvisoryMOB3 hr
Dec 22, 5:11 AM CSTAreal Flood AdvisoryMOBClarke, Monroe, Washington, Wilcox2 hr
Dec 22, 5:14 AM CSTRip Current StatementMOB13 hr
Dec 22, 6:19 AM CSTAreal Flood AdvisoryMOBBaldwin, Escambia, Monroe116 min
Dec 22, 7:05 AM CSTAreal Flood AdvisoryMOBMobile115 min
Dec 22, 7:17 AM CSTFlash Flood WatchMOBButler, Clarke, Conecuh, Covington, Crenshaw, Escambia and 3 more21 hr
Dec 22, 1:21 PM CSTAreal Flood AdvisoryMOBBaldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 3 more4 hr
Dec 22, 4:36 PM CSTAreal Flood AdvisoryMOBMobile54 min

Nearby

Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.